# SDR JBXA000294

- Difficulty date: June 13, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N584
- Make and model: Cndair CL6002B19
- Aircraft serial: 7330
- Aircraft time: 4,462 hours, 3,916 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL IN BLD WITH POWER GOING THROUGH 80PERCENT N1 AT ABOUT 40 KTS CREW GOT A MASTER WARNING, TRIPLE CHIME, R 14TH DUCT MESSAGE AND BLEED AIR DUCT MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE. OPS CHECK OF BLEED AIR SYSTEM AND WARNING SYSTEM.  OPS CHECK GOOD AT THIS TIME.  RAN ENGINES TO 85 PERCENT N1 TEST BLEED AIR SYSTEM, NO DEFECT NOTED AT THIS TIME IAW 36-21-00.
